Pacific Journal of Mathematics

Operators of meromorphic type with multiple poles of the resolvent.

John Derr and Angus E. Taylor

Article information

Pacific J. Math., Volume 12, Number 1 (1962), 85-111.

First available in Project Euclid: 14 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47.30


Derr, John; Taylor, Angus E. Operators of meromorphic type with multiple poles of the resolvent. Pacific J. Math. 12 (1962), no. 1, 85--111.

Export citation


  • [1] Earl Bsrkson, Sequel to a paper of A. E. Taylor, Pacific J. Math., 10 (I960), 767-776.
  • [2] John Derr, Multiple poles of the resolvent for operators of finite Mttag-Lefflertype, Doctoral dissertation, University of California, Los Angeles, 1962,
  • [3] E. Hille and R. S. Phillips, Functional analysis and semi-groups (revised edition), American Mathematical Society Colloquium Publications, vol. 31, New York, 1957.
  • [4] J. D. Newburgh, The variation of spectra, Duke Math. J., 18 (1951), 165-176.
  • [5] Angus E. Taylor, Introduction to functional analysis, John Wiley, New York, 1958. g^ Mittag-Leffler expansions and spectral theory, Pacific J. Math., 10 (1960), 1049-1036.
  • [7] Angus E. Taylor, Spectral theory and Mittag-Leffler type expansions of the resolvent, Proceedings of the International Symposium on Linear Spaces, The Hebrew University, Jerusalem, 1960.